# SDR AWXA200501588

- Difficulty date: November 16, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654797322
- Condition: Cracked
- Location: Bs 616-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED SHEAR WEB CRACKED, 2.5 INCHES, BETWEEN BS 616 AND BS 639, BL 65R AND WL 208.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR WEB BETWEEN BS 616 AND BS 639, BL 65R AND WL 208 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
